# SDR AALA20090721LGA01

- Difficulty date: July 20, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N248AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49259
- Aircraft time: 73,538 hours, 39,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Part serial: 2091
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OUTSIDE FUSELAGE EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLY FOR EXTERIOR EMERGENCY OVERWING LIGHTS.
